Indiana, 2015

Hail and Damaging Winds in Indiana, June 10, 2015

June 10, 2015 · NWS IWX · 3 events in 2 counties and zones

Storms fired along and ahead of a cold front during the afternoon and evening hours on June 10. Weak instability and shear kept storms mostly below severe limits except for a few isolated severe storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

Storms fired along and ahead of a cold front during the afternoon and evening hours on June 10. Weak instability and shear kept storms mostly below severe limits except for a few isolated severe storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 10, 2:17 PM EST, 6 hours 8 minutes earlier.

Area forecast discussion, Jun 10, 2:17 PM EST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EDT WED JUN 10 2015

.SYNOPSIS...
ISSUED AT 307 PM EDT WED JUN 10 2015

A COLD FRONT WILL MOVE SOUTHEAST INTO THE AREA THIS EVENING...
AND THEN BECOME STATIONARY TONIGHT. SCATTERED THUNDERSTORMS...
SOME POSSIBLY SEVERE... ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE FRONT THIS EVENING. THE FRONT IS EXPECTED TO LIFT NORTH
INTO SOUTHERN MICHIGAN THURSDAY AS A LOW PRESSURE SYSTEM MOVES
NORTHEAST FROM COLORADO TO IOWA. LOWS TONIGHT WILL BE IN THE 60S
WITH HIGHS THURSDAY IN THE 80S. WARM AND HUMID WEATHER WITH A
CHANCE OF THUNDERSTORMS IS EXPECTED TO CONTINUE INTO THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 307 PM EDT WED JUN 10 2015

SKIES HAVE CLEARED OUT THIS AFTN AND TEMPS RISING THROUGH THE L-
M80S. CONVECTIVE TEMPS IN THE U80S SHOULD BE REACHED LATE THIS AFTN
ALLOWING THUNDERSTORMS TO DEVELOP IN VERY UNSTABLE AIRMASS WITH
MLCAPE >3KJ/KG. CONVERGENCE ALONG LAKE BREEZE OVER SWRN MI/NWRN
INDIANA MAY INITIATE CONVECTION... ALTHOUGH NRN IL WHERE CONVERGENCE
ALONG APCHG CDFNT AND INSTABILITY A LITTLE STRONGER.... APPEARS TO
BE A BETTER CANDIDATE. CAMS SUGGESTS CONVECTION IN BOTH AREAS LATE
THIS AFTN/EARLY THIS EVE AND SEEM REASONABLE. STAYED CLOSE TO
PREVIOUS GRIDS THROUGH THIS EVE WITH LIKELY POPS... GRDLY DECREASING
TO SLIGHT CHC BY 06Z AS INSTABILITY AND FORCING DECREASE. CDFNT
EXPECTED TO STALL OVERNIGHT IN AN E-W FASHION ACROSS OUR CWA AS
RIDGE ALOFT MOVES EAST INTO OUR AREA AHEAD OF STRONG SHRTWV MOVG
INTO THE SRN/CENTRAL PLAINS. MAIN FORCING FOR CONVECTION THURSDAY
SHOULD BE WK CONVERGENCE ALONG THIS FRONTAL BOUNDARY WHICH SHOULD
LIFT SLOWLY NORTH THROUGH THE DAY AS MAIN SHRTWV LIFTS SLOWLY NE
ACROSS THE CENTRAL PLAINS. SCT TSTMS EXPECTED MAINLY ALONG AND NORTH
OF THE FRONT WITH HIGHEST POPS NW WHERE A WK PSBLY CONVECTIVELY
ENHANCED LEAD SHRTWV LIFTS NE INTO THE WRN GRTLKS. INSTABILITY FCST
TO BE SIMILAR TOMORROW AFTN AS THIS AFTN AND SHEAR A BIT STRONGER
DUE TO BACKED ALBEIT WK LOW LEVEL WINDS ALONG THE FRONT... SO AGAIN
THERE IS A SLIGHT RISK OF SVR STORMS IN THE AFTN. LOWS TONIGHT
EXPECTED TO RANGE FROM THE L60S NORTH OF THE FRONT ACROSS SRN MI TO
THE U60S SOUTHERN ZONES. TEMPS TOMORROW SHOULD BE SIMILAR TO
TODAY... EXCEPT PRBLY A LITTLE COOLER ACROSS NRN ZONES WHICH STAY
NORTH OF FRONT MOST IF NOT ALL DAY.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 307 PM EDT WED JUN 10 2015

WARM/MOIST SOUTHWEST FLOW OVER A FRONTAL BOUNDARY OSCILLATING
BETWEEN THE LOWER LAKES AND OHIO VALLEY WILL KEEP PERIODIC CHANCES
FOR SHOWER/STORMS IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD...

UPPER LEVEL SHORTWAVE EJECTING OUT OF THE CENTRAL/HIGH PLAINS WILL
TRACK ENE INTO THE WESTERN/CENTRAL LAKES BY FRIDAY AFTERNOON/NIGHT.
FEED OF DEEP TROPICAL MOISTURE IN ADVANCE OF THIS SYSTEM SHOULD
SUPPORT PERIODS OF CONVECTION DURING THIS TIME ALONG ANY PRE-FRONTAL
FEATURES AND PRIMARY FROPA. AS A RESULT HELD WITH HIGHER LIKELY
POPS...AND WILL HAVE TO MONITOR THE SEVERE POTENTIAL IN THE AFTN/EVE
GIVEN MODEST SHEAR (0-3 KM BULK SHEAR VALUES NEARING 30) AND
POTENTIAL FOR MODERATE BL DESTABLIZATION (DEPENDENT ON WARM SECTOR
CLOUD COVER). THE RISK APPEARS TO BE LOCALIZED WIND DAMAGE IF ANY
MULTICELL CLUSTERS ORGANIZE.

BETTER CHANCES FOR A PERIOD OF DRY/COOLER WEATHER (ALTHOUGH OPTED TO
HOLD ONTO LOW POPS PER COLLABORATION) EXPECTED INTO SATURDAY AND
EARLY SUNDAY AS MID LEVEL RIDGE AXIS BUILDS OVER THE AREA AND
INCREASINGLY DIFFUSE SFC BOUNDARY STALLS OVER OR JUST SOUTH OF OUR
SOUTHERN ZONES. ACTIVE PATTERN (OPPORTUNTIES FOR HEAVY RAIN/SVR WX)
THEN RETURNS THEREAFTER WITH STATIONARY BOUNDARY IN THE VICINITY
UNDER PERTURBED WSW FLOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 105 PM EDT WED JUN 10 2015

AREA OF SHRA/TS HAS SLOWLY DIMINISHED AS IT SHIFTED E-SE ACROSS
NRN INDIANA LATE THIS MORNING AND EARLY THIS AFTN. CDFNT MOVG INTO
SRN MI/NRN IL SHOULD MOVE THROUGH SBN THIS EVE THEN BECOME STNRY
ACROSS NRN INDIANA OVERNIGHT AS ACCOMPANYING SHRTWV PASSES BY TO
THE NORTH. CONTD TEMPO TSRA GROUP IN TAFS BUT MOVED BACK TIMING
SOME DUE TO DELAY IN DESTABILIZATION AS A RESULT OF MORNING
CONVECTION... ESPECIALLY AT FWA. FOR REST OF THE EVE AND INTO THU
MORNING EXPECT MAINLY VFR CONDITIONS AT THE TERMINALS. POTENTIAL
FOR BR LATE TONIGHT/EARLY THU MORNING BUT HELD OFF ADDING TO TAFS
ATTM TO SEE HOW EXTENSIVE COVERAGE OF TSRA IS THIS AFTN/EVE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 10, 2:36 PM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED JUN 10 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
336 PM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THEN
GRADUALLY DIMINISH TONIGHT. THERE IS A CHANCE THE STORMS COULD
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY
RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS THURSDAY AND FRIDAY
AFTERNOON AND EVENING. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE
WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN
THURSDAY AND FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THERE
IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND
LARGE HAIL LATE THIS AFTERNOON AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS THURSDAY AND FRIDAY
AFTERNOON AND EVENING. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. STRONG STORMS ARE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Special weather statement, Jun 10, 6:15 PM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT WED JUN 10 2015

MIZ081-102345-
HILLSDALE-
715 PM EDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HILLSDALE COUNTY...

AT 714 PM EDT...A STRONG THUNDERSTORM WAS NEAR HILLSDALE...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HILLSDALE...HUDSON...JONESVILLE...READING...LONG LAKE...CAMBRIA...
PITTSFORD...NORTH ADAMS...BEAR LAKE...ALLEN...SHADYSIDE...OSSEO AND
LAKE WILSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4202 8436 4178 8436 4182 8481 4203 8481
TIME...MOT...LOC 2314Z 285DEG 23KT 4197 8454

BENTLEY
Special weather statement, Jun 10, 7:23 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
823 PM EDT WED JUN 10 2015

MIZ081-110045-
HILLSDALE-
823 PM EDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HILLSDALE COUNTY...

AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIONEER...OR 11 MILES
SOUTHWEST OF HUDSON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RANSOM...WALDRON...BETZER...FRONTIER...SHADYSIDE AND PRATTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4171 8464 4183 8464 4183 8436 4171 8436
TIME...MOT...LOC 0022Z 272DEG 26KT 4177 8454

BENTLEY
Special weather statement, Jun 10, 7:45 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT WED JUN 10 2015

OHZ001-002-110115-
FULTON-WILLIAMS-
845 PM EDT WED JUN 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WILLIAMS
AND FULTON COUNTIES...

AT 844 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PIONEER TO 8 MILES NORTH OF SWANTON...AND MOVING
EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUSEON...SWANTON...DELTA...WEST UNITY...FAYETTE...METAMORA...
LYONS...OTTOKEE...DENSON...SEWARD...ZONE...ELMIRA...TEDROW...
ALVORDTON...WINAMEG...BRAILEY...ASSUMPTION AND OAKSHADE.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 19 AND 48.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4155 8388 4158 8443 4170 8449 4172 8388
TIME...MOT...LOC 0044Z 288DEG 13KT 4171 8447 4170 8393

BENTLEY
Special weather statement, Jun 10, 8:14 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 PM EDT WED JUN 10 2015

INZ014-016-110145-
MARSHALL-KOSCIUSKO-
914 PM EDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARSHALL AND
CENTRAL KOSCIUSKO COUNTIES...

AT 914 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREMEN...MOVING EAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BOURBON AROUND 920 PM EDT.
  WARSAW AND WINONA LAKE AROUND 945 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEESBURG...LITTLE
CHAPMAN LAKE...TIPPECANOE LAKE...SECHRIST LAKE...JAMES LAKE...
MONOQUET...INWOOD...HOFFMAN LAKE...ATWOOD AND DEWART LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4131 8628 4145 8615 4136 8567 4113 8571
TIME...MOT...LOC 0114Z 286DEG 23KT 4138 8615

JBALL
Local storm report, Jun 10, 8:21 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FUNNEL CLOUD     W WAUSEON               41.55N  84.14W
06/10/2015                   FULTON             OH   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED WEST ALONG 20A WEST OF WAUSEON.
            RELAYED BY HENRY COUNTY EMERGENCY MANAGER.

&&

NG
Special weather statement, Jun 10, 8:21 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT WED JUN 10 2015

INZ008-016-017-110200-
NOBLE-KOSCIUSKO-WHITLEY-
921 PM EDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WHITLEY...NORTHEASTERN
KOSCIUSKO AND SOUTHWESTERN NOBLE COUNTIES...

AT 921 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTH WEBSTER...OR
NEAR SYRACUSE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  TRI-LAKES AROUND 955 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TIPPECANOE LAKE...
SECHRIST LAKE...ETNA...JAMES LAKE...WILMOT...BEAR LAKE...BIG BARBEE
LAKE...ORMAS...GOOSE LAKE AND MERRIAM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4130 8577 4137 8575 4130 8535 4119 8539
TIME...MOT...LOC 0121Z 286DEG 23KT 4133 8572

JBALL

The radar

The Northern Indiana radar (KIWX), 48 km away, was scanning. The volume nearest the first event began at 01:24 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Marshall

When
June 10, 8:25 PM EST
Where
Marshall County, 1.94 mi SE of Plymouth Muni Arpt
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
41.350, -86.274

Thunderstorm Wind, Kosciusko

When
June 10, 8:44 PM EST
Where
Kosciusko County, 1.25 mi WNW of Oswego
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.330, -85.800

Several end segments of two center pivot irrigation systems were blown over and severely damaged.

Thunderstorm Wind, Kosciusko

When
June 10, 8:50 PM EST
Where
Kosciusko County, 0.86 mi NE of Oswego
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.330, -85.770

Multiple trees and powerlines down.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2015Every state in 2015This day in weather historyWarnings in Indiana, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588461, 588462, 588463.